I am dealing with it. One of the side effects that it will cause fast heart beat. Can that have something to do with high blood pressure??? I have been on Effexor since 2001 until now. Should I switch over. My weight is 204. No matter of how I do my best to eat right but my weight is still the same
19 Feb 2013
I think so, I've been having the same problems, quick heart rate and increased blood pressure. I'm recently cut back from 150mg to 75mg this past week (with no withdrawal thank goodness), just wanting off all my meds. Have a physical next month and will see if the lower dose helps. I think it's something you should for sure talk to your doctor about. Take care, Kim. On a side note, I cut sugar out of my diet... about 95% and lost a bunch of weight quickly. I don't weigh myself but had to buy pants a size smaller.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... start taking this. Will I lose my hair, gain weight, have a heart attack? How do i know this will really work since I have white coat syndrome ...
1 answer • 12 Nov 2009
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side ...
1 answer • 21 Mar 2012
My blood pressure for the most part has been in the "normal" range. However, it has been elivated the past few days. Can disopyramide ...
2 answers • 24 Oct 2012